# SDR CALA2023100602958

- Difficulty date: September 19, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A85401
- Condition: Corroded
- Location: L/H Sta 1006
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON INNER CHORD L/H STA 1006 TO LBL 46 (REF AAR NR 99983292) V938329 AND AAR QC A-50 V931572). REMOVED AND REPLACED INNER CHORD L/H 46 IAW B737-800 SRM 51-40-02-0G-0 ALL WORK DONE IAW: B737-800 SRM 51-10-02-0G-0, SRM 53-70-15-1A-1, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0 AND BOEING SOPM 20-30-03 AAR TOOL:7468 D/D 01/10/24.  REMOVED & REPLACED INNER CHORD L/H LBL 46 IAW B737-800 SRM 51-40 -02-0G-0 ALL WORK DONE IAW:B737-800 SRM 51-10-02-0G-0, SRM 53-70-15-1A-1, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0 & BOEING SOPM 20-30-03.
